Journal article icon

Journal article

Optimization with affine homogeneous quadratic integral inequality constraints

Abstract:

We introduce a new technique to optimize a linear cost function subject to an affine homogeneous quadratic integral inequality, i.e. the requirement that a homogeneous quadratic integral functional affine in the optimization variables is non-negative over a space of functions defined by homogeneous boundary conditions. Such problems arise in control and stability or input-to-state/output analysis of systems governed by partial differential equations (PDEs), particularly fluid dynamical system...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1109/TAC.2017.2703927

Authors


Fantuzzi, G More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Publisher:
Institute of Electrical and Electronics Engineers Publisher's website
Journal:
IEEE Transactions on Automatic Control Journal website
Volume:
62
Issue:
12
Pages:
6221-6236
Publication date:
2017-06-26
DOI:
ISSN:
0018-9286
URN:
uuid:bce7ff24-a98d-474f-a318-65168a28a7b8
Source identifiers:
634487
Local pid:
pubs:634487

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP